# SDR CA110527005

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 2,921 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 412010187101
- Condition: Delaminated
- Location: M/R Hub
- Part time: 3,112 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON RETURNING FROM THE FLIGHT, THE PILOT ADVISED MX OF "LATERAL VIBE IN HELICOPTER. VERY NOTICEABLE AT HIGH POWER SETTINGS." UPON INSP, MX HAD FOUND THAT THE DAMPER BEARING, LOCATED ON THE INBD SIDE OF THE SPINDLE, HAD DELAMINATED FROM THE SPINDLE. (THE SPINDLE AND DAMPER ASSY ARE PART OF THE MAIN ROTOR HUB) THE SPINDLE AND DAMPER ASSY HAVE A 10,000 HR AIRWORTHINESS LIFE IAW CHAPTER 4 OF THE MM, ALTHOUGH MFG RECOMENDS THE DAMPER BEARING BE REPLACED AT 5000 HOURS IAW CHAPTER 5-33, MAIN ROTOR HUB 2500 INSP.  THE BEARING DATE OF MFG WAS NOTED AS 18 MAY 1995.  THE MAIN ROTOR HUB AND BLADES HAVE BEEN REMOVED FROM THE ACFT AND THE HUB ASSEMBLY DISSASSEMBLED TO REMOVE THE AFFECTED SPINDLE AND BEARING.  MAINTENANCE IS STILL ONGOING.
